# SDR AALA20100206TUL02

- Difficulty date: January 31, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Part time: 57,450 hours, 29,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS IN LEFT CUSP T UPPER BETWEEN STATION 1214 TO STATION 1224, STATION 1231 TO STATION 1239, STATION 1240 TO STATION 1242.  ACCOMPLISHED EA MD80-53-008953.
